Blood-boosting Dose When Hemoglobin Is Low?

Illustration of Blood-boosting Dose When Hemoglobin Is Low?
Illustration: Blood-boosting Dose When Hemoglobin Is Low? images.medicinenet.com

Good afternoon, I want to ask. My hemogoblin is low, can I consume sangobion? If possible, what is a good dose? thank you

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Hemoglobin is one of the components present in red blood cells and plays an important role in binding oxygen and nutrients to carry throughout the body's tissues. Normally the hemoglobin level in an adult's body is around 12-13 mg / dL, and if it is less than that, one can be said to have anemia or a deficiency of red blood cells. This condition can cause a person to feel tired, lethargic, weak, pale, shortness of breath, chest pain, dizziness, difficulty concentrating and insomnia or difficulty sleeping.

Regarding your question, it does not matter if you want to consume the product for the dose, we cannot convey through this forum to avoid misunderstanding. What is clear, the rules of use must be in accordance with that of the package or if the packaging is lost or the information is incomplete, you can ask directly to a general practitioner, do not guess yourself.

Then what you need to know too is that there are so many causes for hemoglobin levels to be low and that they are grouped into three causes. The first is due to lack of production, the second is because there is indeed bleeding so many are coming out, and the third is due to increased destruction of red blood cells. The product you mentioned, is only useful for overcoming anemia due to lack of production due to lack of ingredients, namely iron, folic acid and vitamin B12. If the cause of anemia that you experience is caused by kidney failure or bleeding in the stomach, for example, the product will not help much. Furthermore, the treatment of anemia itself will differ depending on the severity. Which if it is already severe, may need a blood transfusion, and not just supplements.

So the best advice is that you continue to see yourself to the doctor, to do a physical examination and blood tests to see the severity and look for the cause. That way, you can get treatment that is more in line with the problem you have. Meanwhile, adequate rest, increase consumption of spinach, red meat, and water, and exercise regularly. So, hopefully answering your question.

: by

Related Question

Wounds On The Head Of The Penis Accompanied By Discharge Such As Pus And Sore When Touched By Water?

Wounds On The Head Of The Penis Accompanied By Discharge Such As Pus And Sore When Touched By Water?

(1 year ago)

Hello doctor .. I am male, age 26 years old, height 175cm, body weight 75kg. Yesterday afternoon I felt an itchy mixture mixed with pain on the hood of the penis but not terrible. ...

Difficulty Urinating After Taking Medication?

Difficulty Urinating After Taking Medication?

(1 year ago)

Hello, about 3 days ago I consumed this Alco Plus drug regularly 2 to 3 times a day for the first 2 days, just yesterday I found it difficult to urinate. Is this reasonable?...

The Relationship Of Tuberculosis With Pneumonia?

The Relationship Of Tuberculosis With Pneumonia?

(1 year ago)

Good evening Doctor...

Leave a Reply

Your email address will not be published. Required fields are marked *